# SDR VNAA2016112500035

- Difficulty date: November 25, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 14,576 hours, 10,476 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD VERTICAL STABILIZER DRAG ANGLE CRACKED.  MAINTENANCE REPAIRED THE DRAG ANGLE AND PERFORMED CHECKS IAW THE AMM.
